# SDR SWIA201743292

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 37,423 hours, 32,946 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD WITH THE A LAVATORY SMOKE ALARM ACTIVATED.  FLT ATTENDANT FOUND NO SMOKE IN THE LAVATORY.  JUST AFTER TAKEOFF.   TROUBLESHOT AND FOUND LAVATORY LIGHTED ORDINANCE SIGN TO BE SHORTING TO A FRAME SCREW. REMOVED AND REPLACED THE THE SIGN IAW AMM. OPS CHECKED GOOD.  FOUND THE LAVATORY FA CALL LIGHT DAMAGED.  REMOVED AND REPLACED THE CALL LIGHT IAW AMM. OPS CHECKED GOOD.  REMOVED AND REPLACED LAVATORY LIGHT BALLAST AS A PRECAUTION. OPS CHECKED GOOD. PERFORMED ENGINE RUNS AND OPERATED PACKS FOR AN EXTENDED PERIOD OF TIME. NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
